MathSciNet Relay Station
MathSciNet bibliographic data
MR1198599 53C21 (58G11 58G30 83C05)
Bartnik, Robert Quasi-spherical metrics and prescribed scalar curvature. J. Differential Geom. 37 (1993), no. 1, 31–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement